Review: could Depo-provera cause Bone and joint pain (Joint pain)?
Summary: Bone and joint pain is found among people who take Depo-provera, especially for people who are female, 20-29 old, have been taking the drug for < 1 month, also take medication Topamax, and have Birth control.
We study 9,948 people who have side effects while taking Depo-provera from FDA and social media. Among them, 277 have Bone and joint pain. Find out below who they are, when they have Bone and joint pain and more.
You are not alone: join a mobile support group for people who take Depo-provera and have Bone and joint pain >>>
Depo-provera has active ingredients of medroxyprogesterone acetate. It is often used in birth control. (latest outcomes from 10,364 Depo-provera users)
Bone and joint pain
Bone and joint pain has been reported by people with rheumatoid arthritis, osteoporosis, high blood cholesterol, high blood pressure, multiple sclerosis. (latest reports from 118,740 Bone and joint pain patients)
On Jan, 27, 2015: 9,948 people reported to have side effects when taking Depo-provera. Among them, 277 people (2.78%) have Bone And Joint Pain.
Time on Depo-provera when people have Bone and joint pain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Bone and joint pain||62.04%||11.11%||1.85%||1.85%||6.48%||12.04%||4.63% |
Age of people who have Bone and joint pain when taking Depo-provera * :
|Bone and joint pain||0.00%||0.40%||12.25%||31.23%||26.88%||20.55%||5.14%||3.56% |
Severity of Bone and joint pain when taking Depo-provera ** :
|least||moderate||severe||most severe |
|Bone and joint pain||0.00%||50.00%||50.00%||0.00% |
How people recovered from Bone and joint pain ** :
|while on the drug||after off the drug||not yet |
|Bone and joint pain||0.00%||25.00%||75.00% |
Top conditions involved for these people * :
- Contraception (81 people, 29.24%)
- Endometriosis (33 people, 11.91%)
- Eczema (10 people, 3.61%)
- Acne (10 people, 3.61%)
- Menorrhagia (7 people, 2.53%)
Top co-used drugs for these people * :
- Topamax (19 people, 6.86%)
- Radiation therapy (17 people, 6.14%)
- Chemotherapeutics nos (17 people, 6.14%)
- Prednisone (16 people, 5.78%)
- Accutane (14 people, 5.05%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Bone And Joint Pain while taking Depo-provera?
You are not alone! Join a mobile support group:
- support group for people who take Depo-provera and have Bone And Joint Pain
- support group for people who take Depo-provera
- support group for people who have Bone And Joint Pain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Depo-provera, Bone and joint pain
You may be interested at these reviews (Write a review):
- Faslodex driven hell
I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.
What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.
From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
- Cymbalta caused joint pain
I had taken Cymbalta for about 1.5 years and after taking it for a few months, I started having widespread joint pain. The joint pain has gotten worse and is becoming debilitating. Joint pain in the literature as a side affect of the drug but the joint pain seems to be permanent! I have not taken Cymbalta in a couple years but the joint pain has remained. I have had blood tests and my doctor says the tests show it is not arthritis.
- Medroxyprogesterone suppresses hidradenitis in me.
I am a Dutch woman, 44 years of age. At age 18, I started to develop symmptoms of what later turned out to be Hidradenitis suppurativa. for birth control, I initially used Marvelon, which I suspected to worsen the symptoms. I have also developed obesity, which appeared to worsen the HS as well. In 2000, at age 30, I switched from Marvelon to medroxyprogesterone, reason being not having to menstruate anymore, which was rather an ordeal. To my surprise, the symptoms of the Hidradenitis vanished; my skin came nearly completely to rest. My dermatologist didn't know what to think of it, and I haven't read of other people having the same experience as I have. After ten weeks, the HS tends to get active again, which is why I now take the medroxyprogesterone once every ten weeks, instead of the standard twelve weeks. Does anyone have a clue what's going on here? Also: would it be possible for me to take a 75 mg injection every five weeks instead of a 150 mg injection every ten weeks? (The anticontraceptive function of the m.p. is no longer relevant in my case.) The 150 mg dose always drains my energy for three days -rubbery legs, fatigue, general malaise. Maybe 75 mg wouldn't?
- Xylitol caused joint pain
For over a year I was chewing nicotine gum with xylitol. During that period I developed worsening joint pain to the stage where I was diagnosed with fybromyalgia (there was no other explanation for the pain). The chemist changed the brand of 2mg gum and I instantly felt better chewing it. After a week of feeling great I investigated what was missing in the new gum ( which was much less sweet) and it was xylitol. If I chew two or three pieces with it I begin to ache ( as an experiment done once)
I wanted to share this for ianyone else out there chewing gum and experiencing chronic pain. And yes, I know it should have got off the nicotine by now!
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
More reviews for: Depo-provera, Bone and joint pain
Comments from related studies:
From this study (1 year ago):
Constantly tired and fatigued, lack of motivation, and energy. Depressed mood...not happy or joyful
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.